MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PACEMAKER
Model Number K063
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker device has triggered elective replacement indicator (eri) for three times.Data analysis was requested and showed that the eri trip points were shifted due to changes in power consumption.The battery voltage was below the expectation which can be difficult to predict the future voltages.In addition, this patient experienced infection.As of this time, this device remains in service.No adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20904793
Report Number2124215-2024-78352
Device Sequence Number19863649
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public00802526516702
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number392457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/11/2024
Date Device Manufactured01/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale